Question

 Is back pain a side effect of avodart ?

Answer On One Hand: Avodart Does Not Cause Back PainBack pain is not one of the side effects associated with taking Avodart (dutasteride), a medication used in the treatment of benign prostatic hyperplasi... Read More »
http://www.answerbag.com/q_view/1944763

Top Q&A For: Is back pain a side effect of avodart

I have pain in back of my head right and left side and pain in both eyes. I must let you know that in Aug 07,?

Oh hun, you know, it sounds like you have sinus pressure going on! I have the same symptoms when my sinuses are angry!!Even so, it would be best to see your oncologist to make sure. Possibly, will ... Read More »
http://answers.yahoo.com/question/index?qid=20071231122751AATqlIk

Is a side effect of Ambien shin pain?

Although pain occurring specifically in the shin is not a known side effect of Ambien, some individuals taking Ambien experience pain elsewhere in the body---including the back, muscles and joints.... Read More »
http://www.answerbag.com/q_view/1897146

What causes pain in the right side of your upper back, and around your right side?

It sounds like you might have kidney stones. When I had pain like that I was worried about my liver, lungs,well there are so many things on that side it could have been. But it ended up being kidne... Read More »
http://answers.yahoo.com//question/index?qid=20120827212955AAysu1K

Pain on right side back and arm?

Think of what are you doing lately. Work on a computer ? Weight... healthy lifestyle...cholesterol control, blood pressure. pillows too high or too low... toilet just once a day or less..eat fibe... Read More »
http://wiki.answers.com/Q/Pain_on_right_side_back_and_arm


feedback
loading